# SDR COMA0160680

- Difficulty date: September 4, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 5,333 hours, 3,260 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5420.  DURING CLIMBOUT OF CVG RECEIVED A CABIN DOOR OUTER HANDLE CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  PERFORMED AN OPERATIONAL CHECK OF THE CABIN DOOR OUTER HANDLE WARNING SYSTEM, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE, RELEASED AIRCRAFT BACK TO SERVICE.
